# SDR CA030212002

- Difficulty date: February 10, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 9,677 hours
- Engine: Allsn 250C28B
- System (JASC): 2435 · Starter-Generator
- Part: Connector
- Part number: 301792KDN
- Condition: Corroded
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE GEN LIGHT CAME ON AND WOULD NOT RESET. ON INSPECTION AFTER MUCH TROUBLE SHOOTING, PIN 'B' ON THE MAIN STARTER/GENERATOR CONNECTOR PLUG IN THE ENGINE COMPARTMENT WAS THE PROBLEM. THE LOCKING MECHANISM FOR PIN 'B' WAS NOT HOLDING THE FEMALE END OF THE PIN IN PLACE AND ALLOWED THERECEPTACLE TO MOVE BACK. THE MALE END HAD APPROXIMATELY 1/8' ENGAGEMENT AND SHOULD HAVE HAD 1/2 INCH ENGAGEMENT.  WHEN TROUBLE SHOOTING THE PROBLEM THE GENERATOR WAS PRODUCING 28 VOLTS ON THE GENERATOR SIDE OF THE LINE CONTROL RELAY BUT THE GENERATOR WOULD NOT COME ON LINE AND CHARGE THE BATTERY OR SUPPLY THE AIRCRAFT SYSTEMS. THERE WAS ENOUGH CONTACT ON THE PIN 'B' TO HAVE THE GENERATOR COME ONLINE ON A COLD START BUT
